# SDR ABXA20250829201

- Difficulty date: August 29, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N391CM
- Make and model: Boeing 767381
- Aircraft serial: 32975
- Aircraft time: 58,923 hours, 24,046 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Warning Light
- Condition: Illuminated
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI, MAIN CARGO DOOR LIGHT ILLUMINATED WHILE STARTING ENGINES.  AIRCRAFT RETURNED TO BLOCKS. (BTB)  MAINTENANCE DEFERRED IAW MEL C ABX-52-32-1-3.  AIRCRAFT RETURNED TO SERVICE
